MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 199723645
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Foreign Body In Patient (2687)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: mni.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter phone number reported as (b)(6).Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for, and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, a l4-s1 plif was extended to l3-s1 due to adjacent segment disease.Upon extension, it was discovered that the left s1 screw was broken.The shaft was left in situ and the head removed.A new left s1 screw was placed next to the old screw shaft.The initial procedure took place on (b)(6) 2019.The procedure was successfully completed.There was a surgical delay of ten (10) minutes.Concomitant device reported: unknown rods (part# unknown, lot# unknown, quantity unknown).Unknown set screws (part# unknown, lot# unknown, quantity unknown).This report is for one (1) 5.5 exp verse fen scr 6.0x45.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was reported a revision procedure occurred on an unknown; the explanted devices are not available to be returned to the manufacturer.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: b5, d6, h6.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE FEN SCR 6.0X45
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10831636
Report Number1526439-2020-02169
Device Sequence Number2960395
Product Code PML
UDI-Device Identifier10705034403083
UDI-Public(01)10705034403083
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723645
Device Catalogue Number199723645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer11/26/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date12/22/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LOCKING/SET SCREWS.; UNKNOWN RODS.